Alert archive / Alabama / Flash Flood Watches in 2014

Flash Flood Watch 4, NWS Birmingham, AL

June 10, 20149 counties in Alabama

NWS Birmingham, AL issued this flash flood watch at Jun 10, 2014, 3:34 AM CDT for 9 counties in Alabama. It was in force for 27 hr.

The area

The counties it named.

The facts

Issued
Jun 10, 2014, 3:34 AM CDT (08:34 UTC)
Expired
Jun 11, 2014, 7:00 AM CDT
In force
27 hr
Issued by
NWS Birmingham, AL
Flood severity
None

Counties Blount County, AL, Fayette County, AL, Jefferson County, AL, Lamar County, AL, Marion County, AL, Pickens County, AL, Tuscaloosa County, AL, Walker County, AL, Winston County, AL

The radar

The Columbus AFB radar (KGWX), 79 km from the middle of the area, began a volume at 08:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Birmingham, AL (KBMX), launched 00:00Z, 8.6 hours before the alert went out and 91 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 00:00Z on 2014-06-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 742 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 00:00Z on 2014-06-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 58 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
742 J/kg
Mixed-layer CIN
-26 J/kg
Mixed-layer LCL
1374 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
58 m²/s²
0-3 km storm-relative helicity
137 m²/s²
Significant tornado parameter
0.1
Supercell composite
2.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

978 
WGUS64 KBMX 100834
FFABMX

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE BIRMINGHAM AL
334 AM CDT TUE JUN 10 2014

...HEAVY RAINFALL TODAY AND TONIGHT ACROSS NORTHWEST CENTRAL
ALABAMA WILL BRING A RISK FOR FLASH FLOODING...

ALZ011>015-017-022>024-110000-
/O.NEW.KBMX.FF.A.0004.140610T0834Z-140611T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MARION-LAMAR-FAYETTE-WINSTON-WALKER-BLOUNT-PICKENS-TUSCALOOSA-
JEFFERSON-
INCLUDING THE CITIES OF...HAMILTON...SULLIGENT...VERNON...
FAYETTE...DOUBLE SPRINGS...JASPER...ONEONTA...CARROLLTON...
TUSCALOOSA...BIRMINGHAM...HOOVER
334 AM CDT TUE JUN 10 2014

...FLASH FLOOD WATCH IN EFFECT THROUGH WEDNESDAY MORNING...

THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A

* FLASH FLOOD WATCH FOR PORTIONS OF CENTRAL ALABAMA...NORTHWEST 
  ALABAMA AND WEST CENTRAL ALABAMA...INCLUDING THE FOLLOWING 
  AREAS...IN CENTRAL ALABAMA...BLOUNT...JEFFERSON AND WALKER. IN 
  NORTHWEST ALABAMA...MARION AND WINSTON. IN WEST CENTRAL 
  ALABAMA...FAYETTE...LAMAR...PICKENS AND TUSCALOOSA. 

* THROUGH WEDNESDAY MORNING.

* AN ADDITIONAL 2 TO 3 INCHES OF HEAVY RAINFALL IS EXPECTED TODAY
  AND TONIGHT DUE TO ADDITIONAL THUNDERSTORMS IN THE WATCH
  AREA...WITH LOCALIZED HIGHER AMOUNTS POSSIBLE.

* THE ADDITIONAL RAINFALL EXPECTED WITH THIS SYSTEM WILL BE
  ENOUGH TO AGGRAVATE ANY RIVERS AND STREAMS THAT ARE RUNNING
  ABOVE NORMAL...AND SOME RIVERS ARE FORECAST TO REACH STAGES OF
  MINOR FLOODING. ROADWAYS IN LOW LYING AREAS WILL LIKELY
  FLOOD...ESPECIALLY ROADS THAT ARE CLOSE TO CREEKS AND STREAMS.
  PONDING OF WATER WILL BE LIKELY IN URBAN AREAS WHERE POOR
  DRAINAGE EXISTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

&&

$$

What forecasters said that day

The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this flash flood watch went out at Jun 10, 12:38 AM CDT, 2 hours 56 minutes earlier.

Area forecast discussion, Jun 10, 12:38 AM CDT, 2 hours 56 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1238 AM CDT TUE JUN 10 2014

.UPDATE...
FOR 06Z AVIATION.

&&

.DISCUSSION...

HAVE UPDATED A FEW TIMES THIS EVENING FOR CHANGES IN THE
SEVERE/TORNADO WATCHES ACROSS THE CWA AND THE PROGRESSION OF THE
LINE OF STORMS. LINE HAS SHOWN SOME DECREASE IN INTENSITY AS IT
HAS MOVED EASTWARD THROUGH THE EVENING HOURS...BUT IS NOT TOTALLY
FINISHED JUST QUITE YET IN THE NORTHEAST COUNTIES...AND STRONG
ENOUGH TO MONITOR. THEREFORE...SOME COUNTIES DO REMAIN IN THE
SEVERE WATCH FOR NOW. DID NOT CHANGE MUCH FOR THE OVERNIGHT
TEMPERATURES AS THE RAIN AND CLOUD COVER ARE NOT ALLOWING FOR TOO
BIG OF DIURNAL CHANGES TONIGHT.

08/MK

&&

.AVIATION...
06Z TAF DISCUSSION.

THE LINE OF SEVERE STORMS HAS WEAKENED CONSIDERABLY AND THE
REMNANTS OF THE LINE WILL BE PUSHING INTO WEST GEORGIA AT THE
START OF THE TAF PERIOD. KANB WILL BE THE ONLY SITE WITH SOME
LEFTOVER VCTS AND LIGHT RAIN...BUT GONE BY 07Z. IN THE WAKE OF
THE STORMS...MOSTLY MID TO HIGH LEVEL CLOUDS WILL PREVAIL
OVERNIGHT. SOUTHERLY LOW LEVEL FLOW WILL LIKELY BRING IN A BLANKET
OF MVFR CIGS BETWEEN 10Z AND 14Z. THE CIGS WILL SCATTER AFTER 14Z.
THE FORECAST IS SOMEWHAT COMPLICATED AFTER 15Z AS ANOTHER BAND OF
TSTMS MOVES INTO EAST MISSISSIPPI BETWEEN 15Z AND 18Z. THIS LINE
MAY WEAKEN AS IT MOVES INTO WEST ALABAMA DURING THE EARLY AFTN
HOURS...AND THEN STRENGTHEN AGAIN BY 00Z. VCTS IS POSSIBLE ACROSS
CNTRL ALABAMA AFTER 18Z...BUT PREVAILING TSTMS WILL LIKELY OCCUR AT
ALL NORTHERN TAF SITES BEYOND 22Z. CONFIDENCE IS TOO LOW IN TIMING
OF PREVAILING TSTMS TO INCLUDE IN FORECAST AND INCLUDED VCTS.

58/ROSE

&&

.PRELIMINARY POINT TEMPS/POPS...
GADSDEN     85  67  79  62  83 /  70  50  60  40  30
ANNISTON    85  69  79  65  82 /  60  50  60  40  30
BIRMINGHAM  84  70  80  65  83 /  70  50  60  30  30
TUSCALOOSA  85  71  82  65  86 /  70  50  40  20  20
CALERA      85  69  80  66  84 /  60  50  60  30  30
AUBURN      87  68  81  65  82 /  40  30  60  40  30
MONTGOMERY  89  70  83  67  86 /  60  40  60  30  20
TROY        89  71  83  67  85 /  30  30  60  30  30

&&

.BMX WATCHES/WARNINGS/ADVISORIES...
NONE.

&&
Hazardous weather outlook, Jun 9, 11:54 PM CDT, 3 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1154 PM CDT MON JUN 9 2014

ALZ011>015-017>050-110500-
AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE-
CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE-
JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY-
PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA-
TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON-
1154 PM CDT MON JUN 9 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE
NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

AN UPPER LEVEL STORM SYSTEM WILL APPROACH WEST ALABAMA TUESDAY
MORNING. A LINE OF THUNDERSTORMS WILL MOVE INTO WEST ALABAMA
DURING THE AFTERNOON AND EVENING HOURS ON TUESDAY. SOME OF THE
STORMS MAY BECOME SEVERE WITH DAMAGING STRAIGHT LINE WINDS. THE
SLOW MOVEMENT OF THE LINE OF STORMS MAY ALSO PRODUCE LOCALIZED
FLASH FLOODING.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT MAY BE
NEEDED ON TUESDAY.

08

In the hours before

Special weather statement, Jun 9, 10:11 PM CDT, 5 hours 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1011 PM CDT MON JUN 9 2014

ALZ026-100400-
ST. CLAIR AL-
1011 PM CDT MON JUN 9 2014

...SIGNIFICANT WEATHER ADVISORY FOR ST. CLAIR COUNTY UNTIL 1100 PM
CDT...

AT 1010 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM SPRINGVILLE TO VANDIVER...
AND MOVING EAST AT 45 MPH.

WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH
HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.

LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
  ODENVILLE...
  PELL CITY...
  BRANCHVILLE...
  BALD ROCK...
  COOSA ISLAND...

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

&&

LAT...LON 3386 8606 3377 8605 3371 8614 3367 8615
      3369 8621 3363 8616 3359 8622 3354 8619
      3349 8624 3352 8627 3345 8631 3344 8637
      3350 8638 3350 8648 3355 8648 3356 8655
      3380 8653 3382 8643 3391 8635 3394 8617
TIME...MOT...LOC 0311Z 257DEG 38KT 3381 8642 3350 8648

GRANTHAM
Local storm report, Jun 9, 10:24 PM CDT, 5 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1024 PM CDT MON JUN 09 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0955 PM     TSTM WND DMG     5 NNE IRONDALE          33.61N 86.69W
06/09/2014                   JEFFERSON          AL   TRAINED SPOTTER

            TREES DOWN ALONG HUFFMAN ROAD NEAR 5 MILE CREEK.

&&

LINHARES
Special weather statement, Jun 9, 10:41 PM CDT, 4 hours 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1041 PM CDT MON JUN 9 2014

ALZ018>021-026-027-100445-
CALHOUN AL-CHEROKEE AL-CLEBURNE AL-ETOWAH AL-ST. CLAIR AL-TALLADEGA
AL-
1041 PM CDT MON JUN 9 2014

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN TALLADEGA...EASTERN ST.
CLAIR...ETOWAH...CLEBURNE...CHEROKEE AND CALHOUN COUNTIES UNTIL 1145
PM CDT...

AT 1040 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM SARDIS CITY TO 7 MILES
NORTHWEST OF OHATCHEE TO ALPINE BAY RESORT...AND MOVING EAST AT 45
MPH.

WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH
HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.

LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
  RAINBOW CITY...
  GADSDEN...
  TALLADEGA...
  HOKES BLUFF...
  SAKS...

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

&&

LAT...LON 3351 8531 3350 8576 3347 8579 3347 8589
      3350 8585 3350 8590 3342 8593 3336 8634
      3385 8618 3419 8619 3421 8610 3421 8585
      3425 8584 3426 8578 3438 8563 3443 8559
      3449 8558 3453 8551
TIME...MOT...LOC 0341Z 266DEG 38KT 3420 8607 3385 8607
          3344 8621

GRANTHAM
Local storm report, Jun 9, 10:57 PM CDT, 4 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1057 PM CDT MON JUN 09 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0910 PM     TSTM WND DMG     GOODSPRINGS             33.67N 87.25W
06/09/2014                   WALKER             AL   PUBLIC

            TREES DOWN AND BARN DESTROYED.

&&

08
Special weather statement, Jun 9, 11:42 PM CDT, 3 hours 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1142 PM CDT MON JUN 9 2014

ALZ020-021-028-029-036-037-100530-
CHEROKEE AL-CLAY AL-CLEBURNE AL-COOSA AL-RANDOLPH AL-TALLAPOOSA AL-
1142 PM CDT MON JUN 9 2014

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN TALLAPOOSA...RANDOLPH...
NORTHEASTERN COOSA...CLEBURNE...CLAY AND SOUTHEASTERN CHEROKEE
COUNTIES UNTIL 1230 AM CDT...

AT 1142 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES NORTH OF FORNEY TO
HEFLIN TO HANOVER...AND MOVING EAST AT 35 MPH.

WIND GUSTS UP TO 35 TO 45 MPH ARE EXPECTED WITH THESE STORMS.

LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
  GOODWATER...
  ASHLAND...
  KELLYTON...
  LINEVILLE...
  LAKE WEDOWEE...

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 3339 8528 3311 8555 3311 8559 3306 8559
      3299 8565 3294 8626 3363 8563 3389 8557
      3389 8553 3395 8553 3396 8555 3426 8548
      3427 8545
TIME...MOT...LOC 0442Z 256DEG 31KT 3420 8538 3366 8551
          3300 8612

75
Local storm report, Jun 9, 11:57 PM CDT, 3 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1157 PM CDT MON JUN 09 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0704 PM     HAIL             MCSHAN                  33.38N 88.14W
06/09/2014  E0.88 INCH       PICKENS            AL   PUBLIC

0735 PM     TSTM WND GST     VERNON                  33.76N 88.11W
06/09/2014  M65.00 MPH       LAMAR              AL   EMERGENCY MNGR

            MEASURED IN DOWNTOWN VERNON.

0736 PM     TSTM WND DMG     LAMAR COUNTY AIRPORT    33.85N 88.12W
06/09/2014                   LAMAR              AL   EMERGENCY MNGR

            TREES WERE REPORTED DOWN ACROSS THE NORTHERN PORTION OF
            THE COUNTY, FROM THE LAMAR COUNTY AIRPORT NORTH TO THE
            COUNTY LINE.

0745 PM     TSTM WND DMG     3 SW WESTON             34.13N 88.07W
06/09/2014                   MARION             AL   BROADCAST MEDIA

            TREES WERE BLOWN DOWN IN THE BARNESVILLE COMMUNITY.

0746 PM     TSTM WND DMG     BEAVERTON               33.93N 88.02W
06/09/2014                   LAMAR              AL   EMERGENCY MNGR

            TREES DOWN BLOCKING HIGHWAY 278 IN BEAVERTON.

0746 PM     HAIL             7 NE REFORM             33.45N 87.93W
06/09/2014  E1.50 INCH       PICKENS            AL   FIRE DEPT/RESCUE

0747 PM     HAIL             5 E ASHCRAFT CORNER     33.53N 87.81W
06/09/2014  E1.50 INCH       FAYETTE            AL   FIRE DEPT/RESCUE

0751 PM     HAIL             1 NW MOORES BRIDGE      33.46N 87.81W
06/09/2014  E1.50 INCH       TUSCALOOSA         AL   911 CALL CENTER

            NEAR HIGHWAY 171 IN FAR NORTHWEST TUSCALOOSA COUNTY.

0754 PM     TSTM WND DMG     5 W HAMILTON            34.14N 88.08W
06/09/2014                   MARION             AL   911 CALL CENTER

            PARTIAL ROOF REMOVED FROM CHURCH ALONG HIGHWAY 119 NORTH
            NEAR COUNTY ROAD 11 IN BARNESVILLE.

0754 PM     TSTM WND DMG     5 NNW WESTON            34.23N 88.05W
06/09/2014                   MARION             AL   EMERGENCY MNGR

            MOBILE HOME OVERTURNED NEAR COUNTY ROAD 25 AND HIGHWAY 19
            IN WESTERN MARION COUNTY.

0812 PM     TSTM WND GST     CUBA                    32.44N 88.37W
06/09/2014  E45.00 MPH       SUMTER             AL   FIRE DEPT/RESCUE

0818 PM     TSTM WND GST     W HALEYVILLE            34.24N 87.62W
06/09/2014  E60.00 MPH       WINSTON            AL   AMATEUR RADIO

            ESTIMATED IN DOWNTOWN HALEYVILLE.

0830 PM     TSTM WND DMG     NAUVOO                  33.99N 87.49W
06/09/2014                   WALKER             AL   EMERGENCY MNGR

            TREES WERE REPORTED DOWN IN NAUVOO.

0837 PM     TSTM WND DMG     3 S BERRY               33.63N 87.60W
06/09/2014                   FAYETTE            AL   PUBLIC

            TREES DOWN ALONG COUNTY ROAD 63 SOUTH OF BERRY.

0844 PM     TSTM WND DMG     3 E BROWNVILLE          33.39N 87.71W
06/09/2014                   TUSCALOOSA         AL   911 CALL CENTER

            TREE DOWN ON CAR ON MORMON ROAD NEAR MACEDONIA CHURCH.

0849 PM     TSTM WND DMG     4 WNW COKER             33.26N 87.75W
06/09/2014                   TUSCALOOSA         AL   FIRE DEPT/RESCUE

            TREE DOWN BLOCKING HIGHWAY 140 NEAR THE BUHL ELEMENTARY
            SCHOOL.

0910 PM     TSTM WND DMG     GOODSPRINGS             33.67N 87.25W
06/09/2014                   WALKER             AL   PUBLIC

            TREES DOWN AND BARN DESTROYED.

0913 PM     TSTM WND DMG     CORDOVA                 33.76N 87.19W
06/09/2014                   WALKER             AL   EMERGENCY MNGR

            TREES WERE DOWN IN CORDOVA.

0955 PM     TSTM WND DMG     5 NNE IRONDALE          33.61N 86.69W
06/09/2014                   JEFFERSON          AL   TRAINED SPOTTER

            TREES DOWN ALONG HUFFMAN ROAD NEAR 5 MILE CREEK.

&&

LINHARES

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 9, 7:19 PM CDTSevere Thunderstorm WarningBMXLamar56 min
Jun 9, 7:32 PM CDTSevere Thunderstorm WarningBMXPickens58 min
Jun 9, 7:34 PM CDTSevere Thunderstorm WarningBMXMarion56 min
Jun 9, 7:43 PM CDTSevere Thunderstorm WarningBMXFayette62 min
Jun 9, 8:05 PM CDTSevere Thunderstorm WarningBMXWinston55 min
Jun 9, 8:09 PM CDTSpecial Weather StatementBMXSumter66 min
Jun 9, 8:11 PM CDTSevere Thunderstorm WarningBMXTuscaloosa49 min
Jun 9, 8:20 PM CDTSpecial Weather StatementBMXWalker55 min
Jun 9, 8:29 PM CDTSevere Thunderstorm WarningBMXWalker61 min
Jun 9, 8:32 PM CDTSevere Thunderstorm WarningBMXGreene, Sumter43 min
Jun 9, 8:35 PM CDTSevere Thunderstorm WarningBMXTuscaloosa70 min
Jun 9, 8:39 PM CDTSpecial Weather StatementBMXPickens51 min
Jun 9, 8:51 PM CDTSevere Thunderstorm WarningBMXHale54 min
Jun 9, 8:56 PM CDTSevere Thunderstorm WarningBMXJefferson64 min
Jun 9, 9:23 PM CDTSevere Thunderstorm WarningBMXBibb54 min
Jun 9, 9:31 PM CDTSevere Thunderstorm WarningBMXBlount, Walker45 min
Jun 9, 9:38 PM CDTSpecial Weather StatementBMXShelby67 min
Jun 9, 10:11 PM CDTSpecial Weather StatementBMXSt. Clair49 min
Jun 9, 10:41 PM CDTSpecial Weather StatementBMXCalhoun, Cherokee, Cleburne, Etowah64 min
Jun 9, 11:42 PM CDTSpecial Weather StatementBMXClay, Cleburne, Randolph48 min
Jun 10, 7:23 AM CDTSpecial Weather StatementBMXWinston37 min
Jun 10, 12:15 PM CDTSpecial Weather StatementBMXBlount, Jefferson60 min
Jun 10, 12:16 PM CDTSpecial Weather StatementBMXDallas44 min
Jun 10, 12:19 PM CDTSpecial Weather StatementBMXShelby56 min
Jun 10, 12:38 PM CDTSpecial Weather StatementBMXSt. Clair52 min
Jun 10, 12:53 PM CDTSpecial Weather StatementBMXChilton52 min
Jun 10, 1:05 PM CDTSevere Thunderstorm WarningBMXAutauga, Chilton55 min
Jun 10, 1:55 PM CDTSpecial Weather StatementBMXCalhoun, Cherokee50 min
Jun 10, 2:09 PM CDTSevere Thunderstorm WarningBMXElmore36 min
Jun 10, 2:48 PM CDTSpecial Weather StatementBMXCleburne27 min
Jun 10, 2:50 PM CDTSpecial Weather StatementBMXMacon, Tallapoosa55 min
Jun 10, 3:24 PM CDTSpecial Weather StatementBMXLee66 min
Jun 10, 3:59 PM CDTSpecial Weather StatementBMXPike46 min

Nearby

Flash Flood Watches in Alabama, 2014Every flash flood watch in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.